Botox and Cheek Fillers

I have had botox and cheek fillers at two...

I have had botox and cheek fillers at two different surgeries recently. The registered nurses iced my face and left me with bruising. At a dermatologist for the cheek fillers she didn’t ice me and I was left with no bruises.

Whilst I am happy with no bruising I am wondering if this is because the fillers and Botox did not go in deep enough. Someone told me that more experienced doctors go deeper into the skin and the Botox lasts longer.

Is bruising a sign that the product has gone deeper into the skin or just a different technique?
Name not provided

I would like to keep the private. I live in sydney but I can pass on details via email.

Was this review helpful?

Comments (1)

Bruising after botox or filler injections are usually a result of the patient's use of alcohol or advil or aspirin within the last 2 weeks prior to the injections. Those things thin the blood and cause more bruising. Also when you are on your menstrual period you are more sensitive and also more suseptible to bruising as well. Radiesse bruises routinely since it is a thicker material and requires a larger needle to inject it with so more bruising. Most times it is not the docs or nurse's fault when you get bruising. Icing the area prior to injecting does constrict the blood vessels some so there is less chance of bruising. Arnica may help with preventing or resolving the bruising issue. I hope this helps. Sincerely, David Hansen,MD
  • Reply